# SDR 95ZZZZ178

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 980-1130
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, SEAT TRACK NR 5 HAS MANY SPOTS CORRODED STATION 980 TO 1130.  REMOVED CORROSION (.002) PER SRM 51-10-06 AND CUT OUT AND INSTALLED NEW SECTION OF SEAT TRACK FROM STATION 1030 TO 1130 PER SRM 51-10-01.  ALODINE AND PRIMED FROM STATION 980 TO 1030 PER SRM 51-10-02.  TOTAL CYCLES 29,577.
